# SDR USAA2011072700006

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 40,624 hours, 15,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER R1 AND L1 WERE INOPERATIVE.  MAINTENANCE COMPLIED WITH CIDS RESET - OPERATION GOOD.
